# SDR IXXA06SMN136S

- Difficulty date: May 11, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone100
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AFT CARGO COMPARTMENT BILGE INTERIOR SPLICE FITTING CRACKED FROM STATION 1040.000 STATION 1060.000 LONGERON 31 LEFT.  REPLACED BILGE INTERIOR SPLICE FITTING FROM STATION 1040.000 TO STATION 1060.000 LONGERON 31 RIGHT IAW DC8 SRM 51-1-20D, SRM 51-3-1.
